# SDR SWAA2022022314913

- Difficulty date: October 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL120CF HAS CORROSION AROUND EDGES / FABRICATED NEW FCB FLOOR PANEL 120CF FROM .090 CONOLITE; LOT #1355571-1 PER AMM 25-52-01-201-801 AND DWG 453A1610 NO CORROSION LIMITS GIVEN IN SRM FOR THIS PART; UPON FURTHER INVESTIGATION DWG 453A1610 SHOWS PANEL 120CF IS MADE FROM .090 CONOLITE
